Alert archive / California / Red Flag Warnings in 2012

Red Flag Warning 1, NWS Sacramento, CA

January 7, 2012

NWS Sacramento, CA issued this red flag warning at Jan 7, 2012, 3:30 AM PST. It took effect at Jan 7, 2012, 10:00 AM PST. It was in force for 26 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 7, 2012, 3:30 AM PST (11:30 UTC)
In effect from
Jan 7, 2012, 10:00 AM PST
Expired
Jan 8, 2012, 12:00 PM PST
In force
26 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

273 
WWUS86 KSTO 071130
RFWSTO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
330 AM PST SAT JAN 7 2012

...GUSTY WINDS AND DRY CONDITIONS THIS WEEKEND...

.A LOW PRESSURE SYSTEM WILL BE DROPPING INTO THE GREAT BASIN THIS
WEEKEND WHICH WILL ENHANCE OFFSHORE FLOW. STRENGTHENING NORTHEAST
TO EAST WINDS WILL CREATE MODERATE TO STRONG DOWNSLOPE WINDS
ALONG THE WESTERN SIERRA SLOPES INTO THE FOOTHILLS. GUSTY WINDS
COMBINED WITH LOW HUMIDITY VALUES AND DRY FUELS WILL CREATE
CRITICAL FIRE WEATHER CONDITIONS OVER THE WEEKEND.

CAZ221-269-080045-
/O.UPG.KSTO.FW.A.0001.120107T1800Z-120108T2000Z/
/O.NEW.KSTO.FW.W.0001.120107T1800Z-120108T2000Z/
STANISLAUS NF WEST OF THE SIERRA CREST-
NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE
SIERRA CREST-
330 AM PST SAT JAN 7 2012

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO NOON PST
SUNDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES 
221 AND 269...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO NOON PST
SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA: IN CALIFORNIA...FIRE ZONE 221 STANISLAUS NF WEST
  OF THE SIERRA CREST...FIRE ZONE 269 NORTHERN SIERRA INCLUDING
  THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA CREST.

* WIND: NORTHEASTERLY TO EASTERLY WINDS WILL RANGE FROM 20 TO 30
  MPH WITH GUSTS UP TO 60 MPH. STRONGEST GUSTS WILL BE OVER THE
  RIDGES AND EXPOSED AREAS AS WELL AS THROUGH EAST-WEST ORIENTED
  CANYONS FROM LATE THIS AFTERNOON THROUGH TONIGHT. WINDS WILL
  DECREASE BY MIDDAY SUNDAY.

* HUMIDITY: HUMIDITY VALUES WILL LOWER INTO THE SINGLE DIGITS AND
  TEENS.

* IMPACTS: LOW HUMIDITY ALONG WITH GUSTY WINDS WILL RESULT IN
  CRITICAL FIRE WEATHER CONDITIONS THIS WEEKEND WITH INCREASED
  LIKLIHOOD OF RAPID SPREAD OF ANY FIRE STARTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND MILD TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

CAZ268-080045-
/O.EXT.KSTO.FW.A.0001.120108T0200Z-120108T2000Z/
NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S
WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK-
BECKWORTH PEAK)-
330 AM PST SAT JAN 7 2012

...FIRE WEATHER WATCH NOW IN EFFECT FROM THIS EVENING THROUGH
SUNDAY MORNING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER
ZONE 268...

* AFFECTED AREA: IN CALIFORNIA...FIRE ZONE 268 NORTHERN SIERRA
  INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE
  SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK-BECKWORTH PEAK).

* WIND: NORTHEASTERLY TO EASTERLY WINDS WILL RANGE FROM 15 TO 25
  MPH WITH GUSTS UP TO 40 MPH. STRONGEST GUSTS WILL BE OVER THE
  RIDGES AND EXPOSED AREAS AS WELL AS THROUGH EAST-WEST ORIENTED
  CANYONS TONIGHT AND EARLY SUNDAY.

* HUMIDITY: HUMIDITY VALUES WILL LOWER INTO THE TEENS ALONG
  PORTIONS OF THE WESTERN SIERRA.

* IMPACTS: LOW HUMIDITY ALONG WITH GUSTY WINDS WILL RESULT IN
  CRITICAL FIRE WEATHER CONDITIONS THIS WEEKEND WITH INCREASED
  LIKLIHOOD OF RAPID SPREAD OF ANY FIRE STARTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

CAZ220-266-267-080045-
/O.EXT.KSTO.FW.A.0001.120108T0200Z-120108T2000Z/
SOUTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF
CALAVERAS-TUOLUMNE UNIT-
NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS
OF SHASTA-TRINITY AND BUTTE UNITS-
NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF
NEVADA-YUBA-PLACER-AMADOR AND ELDORADO UNITS-
330 AM PST SAT JAN 7 2012

...FIRE WEATHER WATCH NOW IN EFFECT FROM THIS EVENING THROUGH
SUNDAY MORNING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER
ZONES 220...266 AND 267...

* AFFECTED AREA: IN CALIFORNIA...FIRE ZONE 220 SOUTHERN MOTHERLODE
  FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF CALAVERAS-TUOLUMNE
  UNIT ABOVE 2000 FEET...FIRE ZONE 266 NORTHERN SIERRA FOOTHILLS
  FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA-TRINITY AND
  BUTTE UNITS ABOVE 2000 FEET...FIRE ZONE 267 NORTHERN MOTHERLODE
  FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF NEVADA-YUBA-PLACER
  AND AMADOR-ELDORADO UNITS ABOVE 2000 FEET.

* WIND: NORTHEASTERLY TO EASTERLY WINDS WILL RANGE 15 TO 25 MPH
  WITH GUSTS UP TO 30 MPH. STRONGEST GUSTS WILL BE THROUGH EAST-
  WEST ORIENTED CANYONS AND OVER EXPOSED RIDGES TONIGHT AND EARLY
  SUNDAY. GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE NEAR THE MOUTH OF
  THE FEATHER RIVER CANYON AND LOCALLY NEAR MOUTHS OF DEEPER WEST
  FACING CANYONS IN THE NORTHERN SIERRA NEVADA FOOTHILLS.

* HUMIDITY: HUMIDITY VALUES WILL LOWER INTO THE TEENS AND 20S WITH
  POOR OVERNIGHT RECOVERY TONIGHT.

* IMPACTS: LOW HUMIDITY ALONG WITH GUSTY WINDS WILL RESULT IN
  CRITICAL FIRE WEATHER CONDITIONS THIS WEEKEND WITH INCREASED
  LIKLIHOOD OF RAPID SPREAD OF ANY FIRE STARTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$
2 follow-up statements
235 
WWUS86 KSTO 072159
RFWSTO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
159 PM PST SAT JAN 7 2012

.A LOW PRESSURE SYSTEM DROPPING INTO THE GREAT BASIN THIS WEEKEND
WILL ENHANCE OFFSHORE FLOW. STRENGTHENING NORTHEAST TO EAST WINDS
WILL CREATE MODERATE TO STRONG DOWNSLOPE WINDS ALONG THE WESTERN
SIERRA SLOPES AND INTO THE FOOTHILLS. GUSTY WINDS COMBINED WITH
LOW HUMIDITY VALUES AND UNSEASONABLY DRY FUELS WILL CREATE
CRITICAL FIRE WEATHER CONDITIONS OVER THE WEEKEND.

CAZ220-266>268-081245-
/O.UPG.KSTO.FW.A.0001.120108T0200Z-120108T2000Z/
/O.EXB.KSTO.FW.W.0001.120107T2159Z-120108T2000Z/
SOUTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF
CALAVERAS-TUOLUMNE UNIT-
NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS
OF SHASTA-TRINITY AND BUTTE UNITS-
NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF
NEVADA-YUBA-PLACER-AMADOR AND ELDORADO UNITS-
NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S
WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK-
BECKWORTH PEAK)-
159 PM PST SAT JAN 7 2012

...RED FLAG WARNING IN EFFECT UNTIL NOON PST SUNDAY FOR GUSTY
WINDS AND LOW HUMIDITY FOR FIRE ZONES 220...266...267 AND
268 ABOVE 2000 FEET...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG
WARNING ABOVE 2000 FEET...WHICH IS IN EFFECT UNTIL NOON PST
SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 


* AFFECTED AREA: IN CALIFORNIA ABOVE 2000 FEET...FIRE ZONE 220
  SOUTHERN MOTHERLODE. INCLUDES PORTIONS OF CALAVERAS-TUOLUMNE
  UNIT...FIRE ZONE 266 NORTHERN SIERRA FOOTHILLS. INCLUDES
  PORTIONS OF SHASTA-TRINITY AND BUTTE UNITS...FIRE ZONE 267
  NORTHERN MOTHERLODE. INCLUDES PORTIONS OF NEVADA-YUBA-PLACER-
  AMADOR AND ELDORADO UNITS...FIRE ZONE 268 NORTHERN SIERRA
  INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE
  SIERRA CREST.

* WIND: NORTHEASTERLY TO EASTERLY WINDS WILL RANGE FROM 15 TO 
  25 MPH WITH GUSTS UP TO 40 MPH. STRONGEST GUSTS WILL BE OVER 
  THE RIDGES AND EXPOSED AREAS AS WELL AS THROUGH EAST-WEST 
  ORIENTED CANYONS TONIGHT AND EARLY SUNDAY.

* HUMIDITY: HUMIDITY VALUES WILL LOWER INTO THE TEENS ALONG 
  PORTIONS OF THE WESTERN SIERRA.

* IMPACTS: LOW HUMIDITY ALONG WITH GUSTY WINDS AND UNSEASONABLY
  DRY FUELS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS
  WEEKEND WITH INCREASED LIKELIHOOD OF RAPID SPREAD OF ANY FIRE
  STARTS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND MILD TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

CAZ221-269-081245-
/O.CON.KSTO.FW.W.0001.000000T0000Z-120108T2000Z/
STANISLAUS NF WEST OF THE SIERRA CREST-
NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE
SIERRA CREST-
159 PM PST SAT JAN 7 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL NOON PST SUNDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 221 AND 269...

* AFFECTED AREA: IN CALIFORNIA...FIRE ZONE 221 STANISLAUS NF 
  WEST OF THE SIERRA CREST...FIRE ZONE 269 NORTHERN SIERRA 
  INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA 
  CREST. 

* WIND: NORTHEASTERLY TO EASTERLY WINDS WILL RANGE FROM 20 TO 
  30 MPH WITH GUSTS UP TO 60 MPH. STRONGEST GUSTS WILL BE OVER 
  THE RIDGES AND EXPOSED AREAS AS WELL AS THROUGH EAST-WEST 
  ORIENTED CANYONS FROM LATE THIS AFTERNOON THROUGH TONIGHT. 
  WINDS WILL DECREASE BY MIDDAY SUNDAY.

* HUMIDITY: HUMIDITY VALUES WILL LOWER INTO THE SINGLE DIGITS 
  AND TEENS. 

* IMPACTS: LOW HUMIDITY ALONG WITH GUSTY WINDS WILL RESULT IN 
  CRITICAL FIRE WEATHER CONDITIONS THIS WEEKEND WITH INCREASED 
  LIKELIHOOD OF RAPID SPREAD OF ANY FIRE STARTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND MILD TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


HTTP://WEATHER.GOV/SACRAMENTO
860 
WWUS86 KSTO 081130
RFWSTO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
330 AM PST SUN JAN 8 2012

CAZ221-269-082000-
/O.CON.KSTO.FW.W.0001.000000T0000Z-120108T2000Z/
STANISLAUS NF WEST OF THE SIERRA CREST-
NORTHERN SIERRA INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE
SIERRA CREST-
330 AM PST SUN JAN 8 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 221 AND 269...

* AFFECTED AREA: IN CALIFORNIA...FIRE ZONE 221 STANISLAUS NF 
  WEST OF THE SIERRA CREST...FIRE ZONE 269 NORTHERN SIERRA 
  INCLUDING THE TAHOE AND ELDORADO NF/S WEST OF THE SIERRA 
  CREST. 

* WIND: NORTHEASTERLY TO EASTERLY WINDS WILL RANGE FROM 15 TO 25
  MPH WITH GUSTS UP TO 60 MPH. STRONGEST GUSTS WILL BE OVER THE
  RIDGES AND EXPOSED AREAS AS WELL AS THROUGH EAST-WEST ORIENTED
  CANYONS THROUGH THIS MORNING. WINDS WILL DECREASE BY THIS
  AFTERNOON.

* HUMIDITY: POOR HUMIDITY VALUES WILL CONTINUE WITH READINGS
  MAINLY IN THE TEENS AND 20S.

* IMPACTS: LOW HUMIDITY ALONG WITH GUSTY WINDS WILL RESULT IN 
  CRITICAL FIRE WEATHER CONDITIONS THIS WEEKEND WITH INCREASED 
  LIKELIHOOD OF RAPID SPREAD OF ANY FIRE STARTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND MILD TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

CAZ220-266>268-082000-
/O.CON.KSTO.FW.W.0001.000000T0000Z-120108T2000Z/
SOUTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF
CALAVERAS-TUOLUMNE UNIT-
NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS
OF SHASTA-TRINITY AND BUTTE UNITS-
NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF
NEVADA-YUBA-PLACER-AMADOR AND ELDORADO UNITS-
NORTHERN SIERRA INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S
WEST OF THE SIERRA CREST (WEST OF EVANS PEAK-GRIZZLY PEAK-
BECKWORTH PEAK)-
330 AM PST SUN JAN 8 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 220...266...
267 AND 268...

* AFFECTED AREA: IN CALIFORNIA ABOVE 2000 FEET...FIRE ZONE 220
  SOUTHERN MOTHERLODE. INCLUDES PORTIONS OF CALAVERAS-TUOLUMNE
  UNIT...FIRE ZONE 266 NORTHERN SIERRA FOOTHILLS. INCLUDES
  PORTIONS OF SHASTA-TRINITY AND BUTTE UNITS...FIRE ZONE 267
  NORTHERN MOTHERLODE. INCLUDES PORTIONS OF NEVADA-YUBA-PLACER-
  AMADOR AND ELDORADO UNITS...FIRE ZONE 268 NORTHERN SIERRA
  INCLUDING LASSEN NP AND PLUMAS AND LASSEN NF/S WEST OF THE
  SIERRA CREST.

* WIND: NORTHEASTERLY TO EASTERLY WINDS WILL RANGE FROM 10 TO 20
  MPH WITH GUSTS UP TO 40 MPH. STRONGEST GUSTS WILL BE OVER THE
  RIDGES AND EXPOSED AREAS AS WELL AS THROUGH EAST-WEST ORIENTED
  CANYONS THROUGH THIS MORNING.

* HUMIDITY: HUMIDITY VALUES WILL REMAIN MAINLY IN THE TEENS TO
  30S.

* IMPACTS: LOW HUMIDITY ALONG WITH GUSTY WINDS AND UNSEASONABLY 
  DRY FUELS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS 
  THIS WEEKEND WITH INCREASED LIKELIHOOD OF RAPID SPREAD OF ANY 
  FIRE STARTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND MILD TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Jan 6, 9:17 PM PST, 6 hours 13 minutes earlier.

Area forecast discussion, Jan 6, 9:17 PM PST, 6 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
917 PM PST FRI JAN 6 2012

.SHORT TERM DISCUSSION...

TODAY WAS A COOLER DAY BUT STILL QUITE MILD FOR EARLY JANUARY AS
AN UPPER LEVEL SHORTWAVE PASSES THROUGH OREGON AND FAR NORTHERN
CALIFORNIA. THIS WAVE WILL DROP INTO THE GREAT BASIN SATURDAY
MORNING. UPPER LEVEL RIDGING OVER THE EASTERN PACIFIC WILL BEGIN TO
SPREAD INLAND ON SATURDAY. SURFACE HIGH PRESSURE BETWEEN THE DEPARTING
WAVE AND THE RIDGE WILL CREATE A STRONG GRADIENT AND BRING
INCREASING NORTHERLY WINDS. THE 00Z NAM HAS THE SURFACE GRADIENT
PEAKING AROUND 10 MB BY 10 AM. NAM12 HAS 925 MB WINDS REACHING 36+
KT OVER THE WEST SIDE OF THE VALLEY BY MID MORNING. COLD AIR
ADVECTION WITH THIS SYSTEM WILL BRING THESE WINDS DOWN AS STRONGER
GUSTS DURING THE DAY. WINDS MAY REACH LOW END ADVISORY LEVELS BY
MID DAY IN WESTERN PORTIONS OF THE SACRAMENTO VALLEY. THE STRONGER
WINDS WILL SHIFT TO THE NORTHEAST-EAST OVER THE SIERRA SATURDAY
NIGHT INTO SUNDAY MORNING. A FIRE WEATHER WATCH IS IN EFFECT FOR
THE NORTHERN SIERRA AND MOUNTAINS OF WESTERN PLUMAS COUNTY FROM
SATURDAY TO SUNDAY MORNING DUE TO THE WINDS...LOW RELATIVE
HUMIDITY LEVELS AND DRY FUELS.

NORTHERLY WINDS INCREASING BEFORE DAYBREAK SATURDAY WILL BRING A
SLIGHTLY WARMER START TO THE DAY. THIS SHOULD ALSO LIMIT FOG
FORMATION ALTHOUGH SOME PATCHY MIST IS POSSIBLE IN MORE SHELTERED
LOCATIONS. AFTERNOON HIGHS SHOULD ALSO BE A LITTLE WARMER AS
RIDGING REBUILDS. SUNDAY WILL BE EVEN WARMER WITH WINDS
DIMINISHING IN THE AFTERNOON. MONDAY LOOKS LIKE A SIMILAR MILD
AND DRY DAY.

THE LATEST GFS AND ECMWF ARE NOW SHOWING A CHANGE ON TUESDAY WITH
A TROUGH CLOSING OFF AND DROPPING DOWN ALONG THE COAST. EARLIER
RUNS OF THE GFS KEPT THE LOW WELL WEST OF THE COAST. THIS WOULD
BRING COOLER TEMPERATURES AND THE POTENTIAL FOR SOME LIGHT
PRECIPITATION. WILL HAVE TO KEEP AN EYE ON FUTURE RUNS TO SEE IF
THIS TREND CONTINUES. EK

&&

.AVIATION...

MAINLY VFR CONDITIONS THE NEXT 24 HOURS. A WEAK FRONTAL SYSTEM
MOVING INTO NEVADA WILL HELP TO ENHANCE NORTHERLY WINDS TONIGHT
INTO SATURDAY. LOOK FOR VALLEY WINDS TO GENERALLY REMAIN
NORTHWESTERLY 5-15 KT TONIGHT...THEN STRENGTHEN TO 15-25 KT WITH
LOCAL GUSTS TO 35 KT DURING THE DAY SATURDAY. LOW LEVEL WIND SHEAR
ALSO A POSSIBILITY TONIGHT WITH 2000FT WINDS UP TO 40 KT. LOOK FOR
N/NE RIDGETOP WIND GUSTS UP TO 50 KT SAT AND SAT NIGHT. DANG

&&

.STO WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SUNDAY MORNING
WEST SLOPE NORTHERN SIERRA NEVADA...WESTERN PLUMAS COUNTY/LASSEN
PARK.

FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SUNDAY MORNING
ABOVE 2000 FEET FOR THE MOTHERLODE...NORTHEAST
FOOTHILLS/SACRAMENTO VALLEY.

&&
Hazardous weather outlook, Jan 6, 7:00 AM PST, 20 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SACRAMENTO CA
700 AM PST FRI JAN 6 2012

CAZ013>019-063-064-066>069-071500-
SHASTA LAKE AREA/NORTHERN SHASTA COUNTY-
BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES-
CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE-
EAST FOOTHILLS/NORTH SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA-
700 AM PST FRI JAN 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA.

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT
(LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 3:26 AM PSTWind AdvisorySTO15 hr

Nearby

Red Flag Warnings in California, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.